Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tingling in feet, body pain, itching, back and shin pain post childbirth. Treatment?

Hi, i have terrible tingling in my feet the left one especially i have aches and pains all over im always tired headachey with a sickly feeling, iv had all this since giving birth 7 months ago it did get better for a short time but now its back worse, my hands and wrists are achey and tingly and sometimes i itch alot also my back aches alot and sometimes i get a tingly feeling down my spine at the moment the worst thing is my left foot and shin painful and tingling i am 29
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello dear patient happy to help you that
i think you have developed weakness with vitamin and electrolytes defeciency
so advised for few tests[cp,serum electrolytes,serum calcium]
tab;qalsan-d twice daily
tab cac 1000 twice daily mix with water
tab;surbex -z once daily
all for 1 week
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor